# SDR SWAA2022041893542

- Difficulty date: April 13, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N8609A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36893
- Aircraft time: 31,524 hours, 14,066 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: L/H Mlg W/W
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H W/W FWD VAPOR WEB CRACKED JUST INBD OF A SYSTEM PRESSURE MODULE. CRACK MEASURES APPROX 4 / [01] L/H W/W FWD VAPOR WEB CRACKED JUST INBD OF ?A? SYSTEM PRESSURE MODULE. CRACK MEASURES APPROX 4?SRM 57-10-10-1A-2-B00453 (CRACK - STOP DRILL AND SEAL - DVI EVERY 1200 CYC - INTERIM REPAIR) CERTIFY WORK PERFORMED
